# SDR SWAA2022011707012

- Difficulty date: April 7, 2017
- Submitted: January 17, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING # 6 AFT FLAP TRACK FAIRING HAS A CRACK ON INNER SURFACE; 18' FROM AFT INNER ATTACH POINT. / REPAIRED CRACK ON INTERIOR SURFACE OF #6 FLAP TRACK FAIRING IAW B737 SRM 57-53-70-2R-4 TABLE 201 REV 61
